MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL HEAD NON-SKIRTED 12/14 TAPER; PROSTHESIS HIP

ZIMMER BIOMET, INC. FEMORAL HEAD NON-SKIRTED 12/14 TAPER; PROSTHESIS HIP
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a revision surgery the surgeon after multiple attempts was unable to engage the head with the taper.A new femoral head was used and seated correctly.A 10-15-minute delay was noted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 2648920.
 
Event or Problem Description
 
Event or Problem Description
This report will not be reported under mfr number 2648920.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
FEMORAL HEAD NON-SKIRTED 12/14 TAPER
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11699772
Report Number0001822565-2021-01117
Device Sequence Number3635106
Product Code LPH
UDI-Device Identifier00889024144651
UDI-Public(01)00889024144651(17)260131(10)0632374111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number00801802814
Device Lot Number63237411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer08/26/2021
08/26/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date09/01/2021
09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1